# SDR UIEA2019122316118

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,555 hours, 17,650 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU UNSCHEDULED SHUTDOWN BEFORE START CHECK.  RESTART OK. PERFORMED OPS CHECK OF APU IAW AMM 49-11-01. NO DEFECTS NOTED AT THIS TIME.
